# SDR DALA2025053104175

- Difficulty date: May 26, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 114,793 hours, 17,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 ON SVC CHK FOUND EMERGENCY PATH LIGHTS FROM ROWS 44 TO 54 LEFT SIDE INOP.   REPLACED FUSE 1-4 ON BATTER POWER SUPPLY (M9010). OPS CHK NML REF CMM 25-65-02 & B767 WDM 33-51-31. A/C OK FOR SVC (7554281)
